Advertisement

Reactions Weekly

, Volume 1760, Issue 1, pp 105–105 | Cite as

Hydroxychloroquine/methotrexate/mycophenolate mofetil

Lymphoproliferative disorder leading to hypercalcaemia: case report
Case report
  • 27 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 56-year-old woman developed lymphoproliferative disorder (LPD) leading to hypercalcaemia during treatment with methotrexate along with off-label use of hydroxychloroquine and mycophenolate mofetil for psoriasis versus psoriatic arthritis [routes not stated].

The woman, who had interstitial pneumonia, Sjogren's syndrome and psoriasis versus psoriatic arthritis, presented with chills, fevers, loss of appetite, dry cough and weight loss for a duration of one month. She also had informed that the non-productive cough had exacerbated within the last 10 days. She was therefore hospitalised. Upon a review of medicinal record, it was revealed that her body temperature was 104°F on the day before this hospitalisation. Additionally, it was also noted that she had been receiving...

Reference

  1. Lee M, et al. Methotrexate-induced iatrogenic immunodeficiency-associated lymphoproliferative disorder causing hypercalcaemia. BMJ Case Reports 12: No. 5, 31 May 2019. Available from: URL: http://doi.org/10.1136/bcr-2018-226633 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations